MathSciNet Relay Station
MathSciNet bibliographic data
MR2431868 93B05 (93C55)
Leiva, Hugo; Uzcategui, Jahnett Exact controllability for semilinear difference equation and application. J. Difference Equ. Appl. 14 (2008), no. 7, 671–679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement